# SDR ASAA2016122219128

- Difficulty date: December 22, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,800 hours, 10,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: 5416744
- Part serial: 415284
- Condition: False Activation
- Location: Lt A/C Pack
- Part time: 10,792 hours, 3,180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET. FOLLOWED QRH.  ACFT GROUNDED. PERFORMED A BITE CHECK OF PZT CONTROLLERS,  NO FAULTS NOTED IAW AMM 21-61-00-700-806-002.  DUE TO REPEATED WRITE-UP, REMOVED AND REPLACED THE LT RAM AIR INLET ACTUATOR AS PRECAUTION, OPS CHECKED GOOD IAW AMM 21-51-21. LT PACK OP CHECKED NORMAL IAW AMM 21-00-00-800-803.
